# SDR SWAA2025010883853

- Difficulty date: January 8, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 74,956 hours, 44,749 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR CENTER DOOR CRACKED/BENT HANGAR REQUEST RECORD #3626<[01] OK TO CONTINUE PER CDL 32-10-3. SP1B. AUTH # 231834.;[02] OK TO CONTINUE PER CDL 32-10-3. SP1B. AUTH # 231834.
